Badges (1)

About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (3)

Sep 4, 2018 · Weaning off of anti-depressants in Depression & Anxiety

I’m 56 years old. Have been on antidepressants since August of 1992. This summer I had the opportunity to have a genetic profile done on how my body processes medications. After years and years of battling severe depression and suicidal ideation, this genetic profile shows that I literally can not metabolize antidepressants and the report suggested Pristiq

Nightmare from Hell, that was. After being on Cynbalta for three or four years, the psychiatrist took me from a 120 mg per day dose to a 60 mg per day dose for five days. Then threw me directly into Pristiq 50 mgs. It made me highly manic and I had to take clonopin just to slow my brain down to be able to think. I was advised to cut the 50 mg Pristiq in half to a 25 mg dose. That was an even worse nightmare. Apparently no one understood how vital that lightweight time release coating is. I thought I was going to die on the second day of this. So basically I went almost cold turkey off of Pristiq, and this was UNDER DOCTOR SUPERVISION! Needless to say, I feel lost.

Today I am now seven days clean from antidepressants but am having horrendous “trailers”. They are better this week, but still plaguing me and making every day tasks a challenge.

HOW LONG DOES IT TAKE TO GET THIS GARBAGE OUT OF THE SYSTEM? ANY SUGGESTIONS? DIET? AM DESPERATE HERE.

So tired of jumping back and forth from.med providers, trying to find SONEONE that can get it right.

Or, perhaps I don’t need them anymore. Whatever the case, I’m desperately looking for some answers and relief.

Thanks for ANYTHING you all can offer

Aug 29, 2018 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

This does not help with Pristiq withdrawal symptoms. I'm doing this anyway.